Syntactic Monoids in a Category (bibtex)
by Jiří Adámek, Stefan Milius and Henning Urbat
Reference:
Jiří Adámek, Stefan Milius and Henning Urbat: Syntactic Monoids in a Category, In Lawrence S. Moss, Pawel Sobocinski, eds.: Proc. Coalgebraic and Algebraic Methods in Computer Science (CALCO'15), LIPICS, vol. 35, 2015. CALCO 2015 Best Paper Award
Bibtex Entry:
@InProceedings{amu15,
  author = 	 {Ji\v{r}\'\i\ Ad\'amek and Stefan Milius and Henning Urbat},
  title = 	 {Syntactic Monoids in a Category},
  OPTcrossref =  {},
  OPTkey = 	 {},
  booktitle = {Proc.~Coalgebraic and Algebraic Methods in Computer Science (CALCO'15)},
  year = 	 {2015},
  editor = 	 {Lawrence S. Moss and Pawel Sobocinski},
  volume = 	 {35},
  OPTnumber = 	 {},
  series = 	 {LIPICS},
  OPTpages = 	 {1--16},
  OPTmonth = 	 {},
  OPTaddress = 	 {},
  OPTorganization = {},
  OPTpublisher = {},
  note = 	 {CALCO 2015 Best Paper Award},
  OPTannote = 	 {}
}
Powered by bibtexbrowser